# SDR U5QA202203170105

- Difficulty date: March 17, 2022
- Submitted: March 24, 2022
- Operation: Air carrier
- Aircraft: N303JE
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20320
- Aircraft time: 1,280 hours, 799 cycles
- System (JASC): 2140 · Heating System
- Part: Element
- Condition: Faulted
- Location: Cargo Heater
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B, A

## Discrepancy

AML 3, SMOKE IN CARGO. (DIVERT INTO IAH)  MX C/A: NO ROOT CAUSE AT THIS TIME, AS WE WILL BE SENDING THE RH SIDEWALL PANEL (P/N 253-11503-100) & PANEL HEATING ELEMENT (P/N 3436-05-1/0) TO BOMBARDIER FOR THEIR ANALYSIS. WE SUSPECT THAT THIS PANEL HEATING ELEMENT WAS COMPROMISED AND SHORTED OUT, AS THERE IS A PLACARD ON THIS PANEL TO KEEP LUGGAGE AWAY DUE TO HEAT. AT THIS TIME WE WILL BE REPLACING BOTH COMPONENTS RH SIDEWALL PANEL (P/N 253-11503-100) & PANEL HEATING ELEMENT (P/N 3436-05-1/0) AND (7) INSULATION BLANKETS THAT WERE COMPROMISED AS WELL. LASTLY, WE WILL BE INCORPORATING SB100-25-35 REV 2 MODIFICATION - BAGGAGE COMPARTMENT - MODIFICATION TO THE LH & RH BAGGAGE BAY HEATER INSTALLATIONS.
